# SDR SWAA2019031330578

- Difficulty date: February 24, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 54,566 hours, 32,175 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5300
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF CABIN SEAT TRACK MECHANICALLY DAMAGED AT BS 514, RBL 45.  R&R SEAT TRACK IAW SRM & DWG.
